# SDR BTA2006F00000

- Difficulty date: April 18, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N560CF
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600040
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE REPORTED IN CABIN, SOURCE UNKNOWN, EXTENSIVE INVESTIGATION.  NO REPORT OR SOURCE OF PROBLEM FOUND.  (K)
